# SDR QXEA200700100

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 13,387 hours, 13,355 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 0157
- Condition: Unknown
- Location: Anti Ice Sys
- Part time: 4,919 hours, 4,651 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2356: UPON DESCENT INTO GEG, ENTERED CLOUDS WITH ICE.  TURNED ON AIRFRAME ANTI-ICE TO SLOW POSITION.  THE DEICE PRESSURE CAUTION LIGHT ILLUMINATED IMMEDIATELY.  RAN THE CHECKLIST.  PROBLEM WAS FIXED FOR APPROXIMATELY 30 SECONDS AFTER RE-SELECTION OF SLOW THEN THE DEICE PRESSURE CAUTION LIGHT ILLUMINATED.  PRESSURE GAGE APPEARED TO HAVE NORMAL PRESSURE.  MAINTENANCE REMOVED AND REPLACED NR 2 DDV VALVE IAW Q400 AMM 30-11-16, PGS 401-408.  OPS CHECK GOOD.  REMOVED AND INSTALLED LEADING EDGE 613AR IAW AMM TASKS 57-23-01-000-801 AND 57-23-01-400-801.  AIRCRAFT RETURNED TO SERVICE.
